Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Spots on arm under skin, rash, dry skin, no itching

Hi I had a spot on my ARM that only I noticed and the only way I know how to describe it is under the skin type of rash or dry skin .. is not red does not itch started out small and is gradually going up my arm!!! You can only really see it if you look at it a certain way and you can kinda feel it when you brush over it lightley I have had it for about 2 months now!! But Idk what it is and its only on my left arm nowhere else
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think it is irritant dermatitis due to excessive sweating over the forearm.first it starts on the elbow creese at first and go on increasing in size by continous itching.use of atarax 25 mg at night.antibiotic twice daily and application of calak lotion in the morning and moisteriser along with exel ointment in the night can cure it
Answered: Mon, 11 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor